Unconditional bases
Matematičeskie zametki, Tome 1 (1967) no. 4, pp. 391-398
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_4_a1,
author = {S. V. Bochkarev},
title = {Unconditional bases},
journal = {Matemati\v{c}eskie zametki},
pages = {391--398},
year = {1967},
volume = {1},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_4_a1/}
}
S. V. Bochkarev. Unconditional bases. Matematičeskie zametki, Tome 1 (1967) no. 4, pp. 391-398. http://geodesic.mathdoc.fr/item/MZM_1967_1_4_a1/